# SDR C2XA08RI094

- Difficulty date: June 19, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N16541
- Make and model: Emb EMB-145LR
- Aircraft serial: 145542
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Valve
- Part number: 39807
- Part serial: 287
- Condition: Defective
- Location: Brake Sys
- Part time: 20,701 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 2295 - EWR - FLIGHT CREW REPORTED "BRK INBD INOP" ON EICAS DURING APPROACH.  CREW ABORTED APPROACH, AND PROCEEDED WITH NEW APPROACH AND LANDED ACFT UNEVENTFULLY.  EWR MAINTENANCE REMOVED AND REPLACED BRAKE CONTROL VALVE AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.  (S)
